I am 23 years old and have always had good skin (only ever had some mild sensitivities). However, since I got the copper coil (IUD) inserted, I have noticed the following changes to my skin:
-My skin has become bad, particularly on my cheeks. It is not on the surface, but there is a rash that appears underneath the skin like red dots, which I find gets worse after exercise or when my body temperature increases.
-I noticed when I am in the sun or hot weather the rash appears all over my skin like little red dots and it is unbearably itchy. I take antihistamines daily, and this has no help to the rash. I have never experienced this until after I had the IUD inserted.
I was wondering if anyone else had experienced similar problems? I have been to several different doctors and they are all unsure whether the copper IUD would be causing this and most of the time say it is unlikely. However after reading different forums online I have decided to have the IUD removed to see if my skin settles.